# SDR UALA2013041502574

- Difficulty date: April 14, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 51,080 hours, 20,709 cycles
- Engine: Iae V2527A5
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079102AB
- Part serial: 577
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURE RISED TO 11230 FT.  SAFETY VALVE YELLOW & OPEN.  OUTFLOW VALVE YELLOW & OPEN.  PERFORMED STEEP DESCENT TO EQUAL OUT PRESSURE.  PERFORMED TSM TASK 21-31- 00-810-809-A.  PRESSURIZED ACFT TO 4.06 PSID FOR 10 MINUTES.  NO LEAKS OR DEFECTS NOTED.  PERFORMED MCDU TEST OF CPC 2.  CIDS SHOWS LONG HISTORY OF CPC2 FAULTS.  REMOVED ADN REPLACED CPC2 IAW AMM 05-53-00-780-001-A01, AMM 21-31-34-000-001-A & AMM 21-31-00-710-002, 21-31-00-710-002-A.
